# SDR HALA2011082800396

- Difficulty date: August 28, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 28141
- Aircraft time: 36,825 hours, 6,893 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Light
- Condition: False Activation
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - LT " WINDSHEAR SYS EICAS" ILLUMINATED-ALSO "WXR SYS" STATUS MSG PAGE AND "WXR FAIL" ON.  PERFORMED WXR BITE PROCEDURE IAW FIM 34-43-00 MESSAGE CLEARED, NO FAULTS FOUND, FAULT HAS BEEN CORRECTED.
